# SDR CA110106011

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Agusta AW139
- Engine: Pwc PW610FA
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930112B90H
- Condition: Failed
- Location: Baggage Area
- Part time: 14,624 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE, THE SMOKE DETECTOR HAD TO BE DISCONNECTED FOR ACCESS.  AN HIGHER THAN NORMAL FORCE WAS REQUIRED TO DISCONNECT THE CONNECTOR FROM THE UNIT.  ONCE THE CONNECTOR WAS REMOVED, PIN NR 7 ON SMOKE DETECTOR UNIT WAS NOTICED TO BE BENT 90 DEGREES TOUCHING PIN NR 8.  PREVIOUS FUNCTION TEST OF THE SYSTEM REVEAL NO FAULT.  NEW UNIT ON ORDER.
